Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


numb hands-arms
Sep 18, 2007

Hi, I have been on two expanded access drugs(merck 015, tmc125), truvada and darunivir now for 7 mo. Vl<50, tcells-371. For the last two weeks my hands are stiff and numb arms also. I think this is neuropathy of hands and arms-I already have it in my legs and feet. Is this serious, should I see my Dr. immediately? I am worried my VL is finally under 50-now what-will I have to stop the meds??

Response from Dr. Conway

A lot of these medications are quite new, and we do not have a good feel for how often they may (or may not) be associated with neuropathy. The symptoms you have may be related to neuropathy or perhaps to issues with the joints. The first thing to do is to see the doctor to see what is causing the symptoms and where the pain is coming from. You may then require additional tests to figure out the diagnosis and design the right treatment. If it is neuropathy, there may well be simple treatments to try before having to consider changing your successful HIV regimen. Try to keep an open mind about all of this until it is clear what you will need to do to address the symptoms.



Previous
Rapid test from internet
Next
Severe Sharp pains in legs and arms

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement